Kodai Mathematical Journal

Best approximation, Tikhonov regularization and reproducing kernels

Saburou Saitoh

Full-text: Open access

Abstract

We shall give a definite and good application of the theory of reproducing kernels to the Tikhonov regularization that is powerful in best approximation problems in numerical analysis.

Article information

Source
Kodai Math. J., Volume 28, Number 2 (2005), 359-367.

Dates
First available in Project Euclid: 11 August 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1123767016

Digital Object Identifier
doi:10.2996/kmj/1123767016

Mathematical Reviews number (MathSciNet)
MR2153923

Zentralblatt MATH identifier
1087.65053

Citation

Saitoh, Saburou. Best approximation, Tikhonov regularization and reproducing kernels. Kodai Math. J. 28 (2005), no. 2, 359--367. doi:10.2996/kmj/1123767016. https://projecteuclid.org/euclid.kmj/1123767016


Export citation